Doctor insights on:
No single drug: Prevention is better than cure . The single most important medicine is probably fluid resuscitation including blood and blood products to change the course of the shock after trauma . However , there are specific treatment modalities depending what is happening in real lime . If there is cardiac arrest and caused by arrhythmia , treating it according to the protocol will be appropriate ...Read more
I feel very anxious 6 weeks after my mom's death, my sleep is not good at all.What medication should I ask for to calm me down ?
Grief counseling: I'm sorry for your loss. Rather than meds, it may help you much more to have a safe place to share your experiences. Some people benefit from grief support groups; others prefer working 1-on-1 with grief counselors. Talk with your physician about options. There are also many sleep and anti-anxiety meds which could be used to help you temporarily. Your doctor can decide this when seeing you. ...Read moreSee 1 more doctor answer
Is it safe to take buspiron 15mg twice a day And suboxone 8mg/2mg one film twice a day? I was prescribed the medications but read it can cause death?
Dosage OK, check MD: The dosages you mention are within appropriate limits. Side effect list on any opiate medication will list death as a possibility, don't get too alarmed. You need to check with your prescribing MD re interactions and tell him/her ALL meds and supplements you are taking. It is critical that you follow dosage directions EXACTLY with medications of this type. Good luck! ...Read more
No: No, it is not. Many treatments and meds can control it quite well today. Read drdavidsherer.Com to learn more. ...Read more
How can ADHD medication cause sudden death in a person who is healthy and without heart problems? I don't understand how this is possible.
CNS stimulant: This drug block the reuptake and increases the release of norepinephrine and Dopamine in extra neuronal space. As in any potent CNS stimulant, if abuse, the result can be catastrophic. Use it as directed by your physician. Now be careful when you combine ritalin, Adderall (dextroamphetamine and racemic amphetamine) and methylphenidate as i can see in your medication. It's dangerous. ...Read moreSee 1 more doctor answer
Are studies done about fatalities/cardiac deaths related to celexa (citalopram)? I never had heart symptoms prior to this medications. Now i may have long qt synd.
Yes.: There have been reports of Celexa (citalopram) causing a prolonged qt interval at doses of 40 mg/day or higher. You should discuss your concerns with your physician, if you think you may be experiencing cardiac symptoms. He or she can do a further eval and workup. Make sure you mention all the meds and supplements you are taking. ...Read more
Can atrial tachycardia with aberrant conduction in a normal heart lead to sudden death? Is a beta blocker the right medication to prevent/treat it?
Atrial tachcardia: Can atrial tachycardia with aberrant conduction in a normal heart lead to sudden death? Is a beta blocker the right medication to prevent/treat it? ANS: yes can kill. The best treatment is to find out the cause: heart disease, low K, digitalis, inherited etc. Then treat that. ...Read more
No: There are some semi-serious sites where folks can enter numbers and get an estimate of how much time their bad lifestyle choices are taking from them. But this pathologist assures you that however many years of actual life a drug abuser loses, the loss in quality of life, meaning, and loving relationships is far greater -- and rehabilitation can come only from within. Peace. ...Read more
Suicide attempt: We're not here to tell you or anyone else how to commit suicide. Besides, what's over-the-counter in the States isn't necessarily available elsewhere & vice versa. Instead, you need to chat w/your Family Doc and/or Psychiatrist if you're trying to hurt yourself. If s/he isn't available, go to your nearest ER or A&E. But don't hide your pain. Share it w/your family & friends so they can help you. ...Read more
My sister committed suicide from a drug/alcohol overdose. I know it depends on the drug(s) & amount of alcohol. Would this been a painful death?
Usually not: People who have witnessed such deaths describe them as peaceful. I'm very sorry about your sister and whatever it was that caused her to decide life wasn't worth living. Our minds play tricks on us, and each of us has times when we are not ourselves. I hope you'll cherish the memories that you had together, and live your own life richly and well. ...Read moreSee 1 more doctor answer
Benefits vs risks: If the benefits significantly outweigh the risk is one way. Another reason is that there may not be any other treatment options, and the condition itself will cause death as well. Any patient can refuse to take a medicine if they feel the medicine side effects is too risky. ...Read more
What to do if I'm feeling that I am already dead. I'm on medication and going to therapy but nothing. I don't know what to do?
Sometimes it can: take a while to get just the right medication regimen figured out. Don't give up hope. Make sure that you let your providers know how you are feeling. ...Read more
Take fewer drugs.: People take and doctors prescribe many medications that are not necessary. Part of the issue is the attitude of the public expecting that if something is wrong there must be a pill to fix it. There is alot that one can do personally by making healthy lifestyle changes in diet, exercise, weight and bad habits that would significantly reduce drug use and prescriptions. ...Read more
Hi doctor, can i know the risks of grapefruit for drug interaction and death ? I need a detailed answer plz ❤️
I am scare to death about child birth.I have tocophobia.But i still want a baby., l have very low tolerance of pain.Plz give me a strong drug plan?
Has anyone ever died from taking misoprostol? I am concerned about taking misoprostol. Have there been any reported deaths related to this drug?
No drug is risk free: I have to tell you that any drug can have serious consequences . You may be surprised that even water when taken inappropriate can be killer. I would like to remind you that tylenol (acetaminophen) , the medicine we take it every day one of the most dangerous drug and one of the commonest cause of liver damage . The short answer is yes ...Read more
ACEI's & BB's: Angiotensin converting enzyme inhibitors and their daughters, angiotensin receptor blockers as well as several of the beta blockers have been shown to reduce mortality in diabetics. Following a good diet, avoiding high glycemic index foods and getting regular aerobic exercise is your best bet though, not only to control your diabetes, but also to reduce mortality and morbidity. ...Read more
Can a drug overdose lead to death by hypertrophic cardiomyopathy or is this condition always genetic?
Cardiomyopathy: Hypertrophic cardiomyopathy is a genetically inherited condition. Having said that, a person using drugs could die from drug use and have this condition as well. It can predispose to abnormal heart rhythms which can be fatal and drug use can elicit abnormal heart rhythms. ...Read more